The Nonstochastic Multiarmed Bandit Problem

The Nonstochastic Multiarmed Bandit Problem
Peter Auer, Nicolò Cesa-Bianchi, Yoav Freund, and Robert E. Schapire, 2002

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Auer+CFS:2002,
  author =       "Auer, Peter and Cesa-Bianchi, Nicol{\`o} and Freund, Yoav and Schapire, Robert E.",
  title =        "The Nonstochastic Multiarmed Bandit Problem",
  journal =      "SIAM Journal on Computing",
  year =         "2002",
  volume =    "32",
  number =    "1",
  pages =     "48--77",
  url = "http://homes.dsi.unimi.it/~cesabian/Pubblicazioni/J18.pdf",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Dec 14, 2013 14:21:46